MathSciNet Relay Station
MathSciNet bibliographic data
MR1653296 (99k:60071) 60F10 (60G35 60K35 93E11)
Del Moral, P.; Guionnet, A. Large deviations for interacting particle systems: applications to non-linear filtering. Stochastic Process. Appl. 78 (1998), no. 1, 69–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement